# SDR MWEA010580

- Difficulty date: April 13, 2001
- Submitted: April 16, 2001
- Operation: Air carrier
- Aircraft: N212ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47701
- Aircraft time: 42,431 hours, 33,109 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Switch
- Part number: S1424
- Condition: Inoperative
- Location: Parking Brake
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

TAKE OFF WARNING HORN CAME ON AT 105 KNOTS DURING TAKE OFF ROLL.  ABORTED TAKE OFF. MAINTENANCE FOUND PARKING BRAKE SWITCH INOPERATIVE AND REPLACED SWITCH.
